# SDR MASA200601936

- Difficulty date: July 23, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 10,515 hours, 9,811 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7309 ORD - SPOILERON FAULT.   MX RESET THE SYSTEM.
